MAUDE Adverse Event Report: AMO UPPSALA AB HEALON PRO; AID, SURGICAL, VISCOELASTIC

AMO UPPSALA AB HEALON PRO; AID, SURGICAL, VISCOELASTIC
Model Number TH55ML
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the healon pro ovd contained a thread-like particle after being injected into a patient¿s eye.The surgeon successfully removed it using the phaco handpiece and no complications were reported.Additional information suggests that the foreign particle may have been present in the healon or could have resulted from contamination prior to delivery into the eye.It is possible that the hair originated from something in the sterile tray setup.Patient is doing well.No further information was provided.
 
Additional Manufacturer Narrative
Section a2, a3, a4, a5, a6: unknown/ asked but not available.Section d6a: if implanted, give date: n/a section d6b: if explanted, give date: n/a section h3: other 81: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: no section d-9: device date returned to manufacturer: no section h-3: device evaluated by manufacturer: yes device evaluation: photos of the suspect product was attached to the complaint file.Photo analysis reveals the lot information of the product.Photo analysis also reveals what appears to be a blurry black mark on a monitor screen.Light reflections and bubbles can also be seen.Due to the quality and resolution of the photo, it cannot be confirmed if the black mark is what customer reported as foreign material.At the time of the investigation, product was not available for evaluation, therefore no testing could be performed.If product is received and product evaluation is required, this investigation record will be reopened to document product evaluation results.Conclusion: the complaint issue reported could not be confirmed and no product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Correction.Upon further review it was noticed that section d4: device catalog number was inadvertently reported incorrect.The correct values are as follows: section d4.Device catalog number: 10240016.Primary unique device identification (udi) number: (b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Correction: lot number, manufacturing date, expiration date and udi number are being updated.Upon further review the original reported lot number was incorrect.The correct lot number for the product is up31518.This supplemental is being submitted to address the discrepancy.

Brand Name
HEALON PRO
Common Device Name
AID, SURGICAL, VISCOELASTIC
Manufacturer (Section D)
AMO UPPSALA AB
rapsgatan 7
uppsala, uppsala län 754 5 0
SW  754 50
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key20409304
Report Number3012236936-2024-000258
Device Sequence Number12735707
Product Code LZP
UDI-Device Identifier05050474651425
UDI-Public(01)05050474651425(17)270531(10)UP31438
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P810031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberTH55ML
Device Catalogue Number10240016
Device Lot NumberUP31438
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer11/21/2024
11/06/2025
01/07/2026
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date12/16/2024
12/03/2025
02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown